# SDR DALA12015905655

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 30,040 hours, 12,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND 4 LOWER EMERGENCY EXIT SIGNS AT OVERWING EXITS NOT ILLUMINATED.    TROUBLESHOT IAW FIM 33-51 TO FUSES IN EMERGENCY LIGHT POWER SUPPLIES ASSOCIATED WITH SIGNS.  REPLACED FUSES.  OPS CHECKED GOOD.
